# SDR DL73S040822

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 45,038 hours, 35,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1
- Part serial: 1516
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ZONE EMERGENCY FLOOR LIGHTS INOP.  REPLACED CHARGER ASSY.
